MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK PRIMARY TOTAL KNEE SYSTEM; GMK-SPHERIKA 02.07.0034RP PATELLA RESURFACING SIZE 2

MEDACTA INTERNATIONAL SA GMK PRIMARY TOTAL KNEE SYSTEM; GMK-SPHERIKA 02.07.0034RP PATELLA RESURFACING SIZE 2
Model Number 02.07.0034RP
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 04/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 15-apr-2025.Lot 2416833: (b)(4) items manufactured and released on 07-aug-2024.Expiration date: 24-jul-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Other devices involved: gmk-spherika 02.12.0410crr tibial insert fixed sphere cr size 4/10 mm r (k181635) lot 2409768: (b)(4) items manufactured and released on 28-may-2024.Expiration date: 15-may-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-spherika 02.12.Ka04r femoral component spherika cemented s4r (k211004) lot 2347597: (b)(4) items manufactured and released on 29-apr-2024.Expiration date: 11-apr-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-spherika 02.12.T3i4r tibial tray fixed cemented # t3i4 r (k121416) lot 2341924: (b)(4) items manufactured and released on 04-mar-2024.Expiration date: 18-feb-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
The patient came in reporting stiffness at about 5 months after the primary.Rehabilitation has been performed in order to restore the joint mobility.
 
Additional Manufacturer Narrative
Clinical evaluation performed by clinical affairs department.Few months after primary tka, stiffness is felt by the patient and mobilization under anesthesia is carried out.According to the surgeon, this treatment solved the problem.The surgeon himself said that this is a type of situation that occasionally presents itself after tka, and he thinks there is no relation whatsoever with the device implanted.Edited fields: h11, added clinical evaluation.

Brand Name
GMK PRIMARY TOTAL KNEE SYSTEM
Common Device Name
GMK-SPHERIKA 02.07.0034RP PATELLA RESURFACING SIZE 2
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21933168
Report Number3005180920-2025-00368
Device Sequence Number8714697
Product Code JWH
UDI-Device Identifier07630030815751
UDI-Public07630030815751
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.07.0034RP
Device Lot Number2416833
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/30/2025
Supplement Report FDA Received Date05/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age50 YR
Patient SexFemale